# SDR AALA2020011319009

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 19,554 hours, 7,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR PRESSURE SHOWED RED ON CIDS PANEL. MAINTENANCE SERVICED DOOR DAMPER BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
